# SDR VNAA202003249991

- Difficulty date: March 24, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N561NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15346
- Aircraft time: 12,540 hours, 11,383 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Drag Angle
- Part number: AV67021186004
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CRACK AT RH AFT TAIL CONE DRAG ANGLE.  LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE RH AFT DRY ANGLE PN:AV670-21186-004 IAW CRJ 900 SRM 51-40-11-001-001-A01.
